# SDR CA060410006

- Difficulty date: April 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Pwa PW126A
- Propeller: Hamstd 2D30
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Condition: Corroded
- Location: Mlg
- Part time: 23,394 hours
- Component: Mlg, Messier
- Component part number: 201045004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DISASSEMBLY BY FIRST AIR MAINTENANCE SERVICES (EASA APPROVAL NR 145-7030) THE OUTER CYLINDER WAS FOUND TO HAVE SEVERE CORROSION, VIRTUALLY PERFORATED AND ASSESSED AS INELIGIBLE FOR RETURN TO SERVICE.  THE RECORDS INDICATE THE LANDING GEAR ASSEMBLY WAS REMOVED FROM AIRCRAFT SE-LGX (WEST AIR SWEEDEN).
